Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Udilep forte affect pregnancy?

i am 32 week and 3 days pregnant, where i found itching my full body last 5 days ...doctor sdvice me to tect SGPT and SGOT where both are high SGPT is 108 and SGOT is 75.and they advice me some medicine Udilep forte and allegra 180 mg.Its effects on my pregnancy i am very scare.
Mon, 9 Sep 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,

Udiliv should not be used during pregnancy unless the benefit outweighs the risk to the fetus. As I see that your SGOT and SGPT are not too high so you should ask your doctor for the continuation of this drug.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Prabhash Verma, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Experts, I am 15 week pregnant. From past one week I am experiencing white viginal discharge. My gynachologist suggested to use Clingen Forte ( containing Clindamycin, Clotrimazole and Tinidazole) for 7 consecutive days. Some online articles it affects the foetus. Could you let me know is it safe to use it.

doctor1 MD

Hi - I had my abortion 10 years before. I had to abort as I was in college then. Now I have been married with a different guy and planning for a baby. Will that abortion affect anyway? I don t want my husband to know about my past abortion. Will he come to know during our visits to the doctor? Also I used to do skipping, jumping and yoga 2 years after my abortion. Is there any possibility to have a low uterus for the same? I am asking this as sometimes I feel something is coming out from my vagina but when I insert my finger I feel there is actually nothing coming out. I have my periods regularly though. Please help.

doctor1 MD

Hello doc, I am using melacare forte from 1yr,it gave good result,when i stop using it my face becomes black. But the problem is i am going to conceive, can i use melacare forte during pregnancy also. I asked my doc she said i can use during pregnancy bt alternate days. Is aplying this cream thrice in a week is safe, will it affect my baby.or else which cream i can use. Please reply. geeta

Recent questions on  Allegra

doctor1 MD

i am 32 week and 3 days pregnant, where i found itching my full body last 5 days ...doctor sdvice me to tect SGPT and SGOT where both are high SGPT is 108 and SGOT is 75.and they advice me some medicine Udilep forte and allegra 180 mg.Its effects on my pregnancy i am very scare.

doctor1 MD

I have fever ranging from 99 - 100 from last 10 days...

the temprature int he morning is generally normal and starts increasing during the evening

i hv skin rashes too and on medication from last 4 days

allegra 180 mg OD

atrax 10 mg OD

levoquin 500 mg OD

doctor1 MD

I am a 34 year old female weighing approximately 240 pounds. I smoked off and on for fifteen years and quit on my own in January 2011 for good. Shortly before I kicked the habit, I began feeling as if I had panic attacks. I went to my physician who prescribed me Buspar for depression / anxiety. I had a reaction to the medicine causing my heart to race, chest to hurt, and arms to tingle. I was advised to stop taking the medication and was not prescribed anything else. All throughout February I had what I thought were panic attacks, but they progressively got worse and lasted longer, always worse at night. I finally went to the Emergency Room on March 12th thinking perhaps it was Asthma, even though I have no cough or wheeze. I thought since we are renovating my mother s house and from years of cigarettes that I had Asthma for sure, but the doctor discovered through X-Rays that I had a large air bubble that had pushed up my left diaphragm causing me trouble breathing. They performed a dilatation where 4 pounds of air was pumped from my stomach and sent me home. I felt so much better and was able to sleep through the night like a baby. Then, four days later, I had trouble breathing again and this time had chest pain as well, so I went to the ER again. They performed a Stress Test, EKG, and MRI scans. They said that my chest was fine, but that I needed to see a Gastro Intestinal doctor as my stomach was bloated. Two days later, I went to the doctor and had an emergency Endoscopy that found I had Pyloric Stenosis (I have no ulcers or scarring and never had it as a child). I had no stomach pain, vomiting or acid reflux, the only GI symptoms I had were nausea, diarrhea, weight loss and bloating. The doctor prescribed Omeprazol & Reglan and had me go back in 2 weeks for a follow up. I felt great for 2 weeks, and at the follow up I was prescribed Paxil to help with IBS symptoms of diarrhea, simithecone to relieve gas and bloating, & Lisinopril for High Blood Pressure (which I did not have before all this). I also caught an ear infection in my right ear during all this and was prescribed Cefdinir, then Allegra and Nasonex to help, and I began having trouble breathing again. X-Rays again showed I had an elevated left diaphragm and air bubbles. I have had blood tests for diabetes and thyroid among other things, CT Scans, another Endoscopy, a colonoscopy, Pulmonary Function tests, Arterial Blood Oxygen tests, Sleep Apnea tests, a Fluoroscopic SNIF test and more X-Rays. I have been told that I have a very small hiatal hernia (too small to operate) and mild asthma (prescribed Pulmicort). I have no other GI tract issues, my heart is fine and my lungs are clear, yet I still have the elevated left diaphragm (which is not paralyzed - it is still functioning in my chest), which has pushed my heart over to the right side of my chest, and pain on my left side now. I stopped taking all meds except the Lisinopril, Gas-X & Pulmicort for Asthma. Some I was told to stop, others I stopped because they seemed to be making the diarrhea, pain and nausea worse. Two nights ago, I tried to lay on my left side to help reduce some of the pain and I immediately felt like I was starving, to the point where I got extremely nauseous and had pain radiating through the left side of my body! I took two bites out of an energy bar, but the feeling was still there. I thought I might be having a heart attack, so I called the doctor and left a message with his answering service. I began to dry heave uncontrollably and then quickly felt better. The doctor said that I should go to the ER if it continued, but it went away, so I did not. So, my current symptoms now are pain in my left side from my stomach / colon to my shoulder that gets worse at night and better in the morning. Sudden nausea with bouts of gas and constipation, PVC heart palpitations, bloating, losing weight quickly and then gaining it back very quickly, loss of appetite then sudden feelings of starving, & discomfort in my chest with physical activities (like sex - I have not been able to do that in 2 months now for fear of making this worse). My question is: What could be causing this and how do I make it stop? Any advice you can give is greatly appreciated! I am allergic to Morphine and Demerol Surgeries: Gall Bladder removed in June 1997, Endometrial Ablation and Tubal Ligation in July 2010. I have had (3) live births (all full term). My last pregnancy in 2005, I had Pregnancy induced hypertension and was on bed rest for one month. My father had a heart attack in his forties and died from a stroke at age 50 - he was a lifetime smoker and had controlled adult onset diabetes and controlled high blood pressure. My mother is still living - she has controlled high blood pressure and at age 58 had a stint put in her heart with a 99% blockage - she is now on blood thinners and doing well.

doctor1 MD

Sir

I am a 21 year old. I have been suffering with wrinkles and rashes on glans for the past 1and a half year. I saw a physician who tested my sugar levels ( which came out to be normal). He then said that this might be due some allergy and recommended flutibact gel which i applied for about 3 months and allegra 120 which i had for about 2 months. Around 1 year back, this turned into a skin infection and the physician recommended Candid- b cream. I applied that for about 3 weeks and the infection was gone completely. But the wrinkles (Or rashes)are still there.earlier the rashes were confined to the bottom of the glans Only but now they cover the whole of the glans. I have never any pain, itching or any sort of uncomfortable feeling while urinating or otherwise. Currently the whole of the skin on the glans is loose and the only problem I face is while removing the foreskin which kind of gets stuck on the loose skin but still there is no pain. Please advise

doctor1 MD

Hi Doctor Please suggest what is this problem on eyes and how it can be cured.

doctor1 MD

My 92 year old mother has pulmonary hypertension . The new drug her doctor wants can cause angioedema . What are the signs of angioedema & how can it be treated?

doctor1 MD

70 year old male no Rx meds without fever,6 days have postnasal drip coughing up a lot of clear to greenish Flem ,many tissues even box&1/2full , Allegra to strong(made me cry for no reason) Benadryl 25mg helps nights Somtimes during day.only...